# SDR 99ZZZX2848

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7008138903
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 3,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER FLAGGED WITH CONSTANT ERROR CODES 2E5 2E17, AND 2E62.  REF:  NR R019493.  REMOVED AND REPLACED.
